# SDR CA000829011

- Difficulty date: August 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech E18S-9700
- Aircraft time: 13,512 hours
- Engine: Pwa R985AN14B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 404188446
- Condition: Cracked
- Location: Lt Mlg
- Part time: 13,781 hours
- Component: Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HOUR INSPECTION OF AIRCRAFT THE L/H MAIN GEAR DRAG BRACE WAS FOUND TO BE CRACKED PERPENDICULAR TO THE TUBE JUST ABOVE THE LOWER ATTACH POINT, ACROSS THE WELD. THE DRAG BRACE WAS REMOVED AND A SERVICEABLE UNIT WAS INSTALLED WITH MULTIPLE GEAR SWINGS PERFORMED. SERVICEABLE.
